# SDR UIEA2025061400775

- Difficulty date: June 15, 2025
- Submitted: June 18, 2025
- Operation: Air carrier
- Aircraft: N702GT
- Make and model: Boeing 777F16
- Aircraft serial: 38091
- Aircraft time: 56,971 hours, 9,506 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight Assy
- Part number: P2070003001
- Condition: No Test
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING PREFLIGHT CHECK PORTABLE FLASHLIGHT HOLDER DOES NOT TEST WITH TEST BUTTON BY L1 DOOR.  REMOVED AND REPLACED FLASHLIGHT EMERGENCY ASSY IAW AMM 25-64-01. OPS CHK GOOD.
